Print

Fepamol (650 mg) Tablet Side Effects and usage

Fepamol (650 mg) - Paracetamol- Tablet is manufactured by Vensat Bio and the main constituent generic drug is Paracetamol- 650 mg.

Side Effects

Nausea, rashes, liver toxicity.
Leukopenia is rare.
Acute renal tubular necrosis.
Very rare, blood dyscrasias.

Indications

Analgesic and antipyretic.

Contra Indications

Hypersensitivity.
Severe hepatic impairment.

Caution

Alcoholism - G6PD deficiency.
Renal or hepatic impairment.

Cost

The cost of the drug per 1 Tablet is Rs.1.7 in India as of date.

Formulation

Fepamol (650 mg) Tablet mainly contains the generic formulation called as Paracetamol- 650 mg.

Fepamol (650 mg) Tablet Medicine Details

Medicine Name: Fepamol (650 mg) Tablet
Manufacturer: Vensat Bio
Generic Molecule: Paracetamol

Fepamol (650 mg) Tablet Similar Medicines List:

Fepanil 150 Mg Syrup
Fepanil 250 Mg Syrup
Fepanil 500 Mg Tablet
Fepanil 60 Ml Syrup
Fepanil 650 Mg Tablet

Fepamol (650 mg) Tablet Forum

Discuss about Fepamol (650 mg) Tablet Forum- in our forum for health and Medicine.
There is and exclusive topic for the Generic -Paracetamol in our health forum:Paracetamol-side effects

You can post your questions and doubts in the topic for the Medicine -Fepamol (650 mg) Tablet in our health forum:Fepamol (650 mg) Tablet-side effects and usage